×

zbMATH — the first resource for mathematics

Almost periodicity of mild solutions of inhomogeneous periodic Cauchy problems. (English) Zbl 0934.34049
The authors consider a mild solution \(u\) to the well-posed inhomogeneous Cauchy problem \[ u'(t)= A(t)u(t)+ f(t), \] on a Banach space \(X\), where \(A(\cdot)\) is periodic. For a problem on \(\mathbb{R}_+\) the authors show that \(u\) is asymptotically almost-periodic if \(f\) is asymptotically almost-periodic, \(u\) is bounded, uniformly continuous and totally ergodic, and the spectrum of the monodromy operator \(V\) contains only countably many points of the unit circle. For a problem on \(\mathbb{R}\), the authors prove that a bounded uniformly continuous solution \(u\) is almost-periodic if \(f\) is almost-periodic and various supplementary conditions are satisfied. Moreover, the authors prove that there is a unique bounded solution subject to certain spectral assumptions on \(V\), \(f\) and \(u\).

MSC:
34G10 Linear differential equations in abstract spaces
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
34M35 Singularities, monodromy and local behavior of solutions to ordinary differential equations in the complex domain, normal forms
34L05 General spectral theory of ordinary differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arendt, W.; Batty, C.J.K., Almost periodic solutions of first and second order Cauchy problems, J. differential equations, 137, 363-383, (1997) · Zbl 0879.34046
[2] W. Arendt, and, C. J. K. Batty, Asymptotic almost periodic solutions of inhomogeneous Cauchy problems on the half-line, Bull. London Math. Soc. (to appear). · Zbl 0952.34048
[3] W. Arendt, and, S. Schweiker, Discrete spectrum and almost periodicity, Taiwanese J. Math. (to appear). · Zbl 0947.34068
[4] Arveson, W., On groups of automorphisms of operator algebras, J. functional anal., 15, 217-243, (1974) · Zbl 0296.46064
[5] Basit, B., Some problems concerning different types of vector-valued almost periodic functions, Dissertationes math. (rozprawy mat.), 338, (1995) · Zbl 0828.43004
[6] Batty, C.J.K.; van Neerven, J.; Räbiger, F., Local spectra and individual stability of uniformly bounded \(C\)_0 -semigroups, Trans. amer. math. soc., 350, 2071-2085, (1998) · Zbl 0893.47026
[7] Batty, C.J.K.; van Neerven, J.; Räbiger, F., Tauberian theorems and stability of solutions of the abstract Cauchy problem, Trans. amer. math. soc., 350, 2087-2103, (1998) · Zbl 0898.44001
[8] Bratteli, O.; Robinson, D.W., Operator algebras and quantum statistical mechanics, I, (1979), Springer-Verlag Berlin
[9] Davies, E.B., One-parameter semigroups, (1980), Academic Press London · Zbl 0457.47030
[10] Daners, D.; Medina, P.Koch, Abstract evolution equations, periodic problems and applications, Pitman research notes in math. series, 279, (1992), Longman Harlow/New York
[11] Fattorini, H.O., The Cauchy problem, (1983), Addison-Wesley London · Zbl 0493.34005
[12] Fink, A.M., Almost periodic differential equations, Lecture notes in math., 377, (1974), Springer-Verlag Berlin · Zbl 0325.34039
[13] Kreulich, J., Eberlein-weakly almost-periodic solutions of evolution equations in Banach spaces, Differential integral equations, 9, 1005-1027, (1996) · Zbl 0853.47035
[14] Levitan, B.M.; Zhikov, V.V., Almost periodic functions and differential equations, (1982), Cambridge Univ. Press Cambridge · Zbl 0499.43005
[15] Nagel, R., One-parameter semigroups of positive operators, Lecture notes in math., 1184, (1986), Springer-Verlag Berlin
[16] Naito, T.; Van Minh, Nguyen, Evolution semigroups and spectral criteria for almost periodic solutions of periodic evolution equations, J. differential equations, 152, 358-376, (1999) · Zbl 0924.34038
[17] Van Minh, Nguyen; Räbiger, F.; Schnaubelt, R., Exponential stability, exponential expansiveness, and exponential dichotomy of evolution equations on the half-line, Integral equations operator theory, 32, 332-353, (1998) · Zbl 0977.34056
[18] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York · Zbl 0516.47023
[19] Pedersen, G.K., C*-algebras and their automorphism groups, (1979), Academic Press London · Zbl 0416.46043
[20] Prüss, J., Evolutionary integral equations and applications, (1993), Birkhäuser Basel · Zbl 0793.45014
[21] Rau, R.T., Hyperbolic evolution semigroups on vector valued function spaces, Semigroup forum, 48, 107-118, (1994) · Zbl 0802.47043
[22] Ruess, W.M.; Summers, W.H., Integration of asymptotically almost periodic functions and weak almost periodicity, Dissertationes math. (rozprawy mat.), 279, (1989) · Zbl 0668.43005
[23] Ruess, W.M.; Summers, W.H., Weak almost periodicity and the strong ergodic limit theorem for periodic evolution systems, J. functional anal., 94, 177-195, (1990) · Zbl 0721.47051
[24] Ruess, W.M.; Summers, W.H., Ergodic theorems for semigroups of operators, Proc. amer. math. soc., 114, 423-432, (1992) · Zbl 0789.47010
[25] Ruess, W.M.; Phóng, Vũ Quôc, Asymptotically almost periodic solutions of evolution equations in Banach spaces, J. differential equations, 122, 282-301, (1995) · Zbl 0837.34067
[26] Tanabe, H., Equations of evolution, (1979), Pitman London
[27] Phóng, Vũ Quôc, On the spectrum, complete trajectories, and asymptotic stability of linear semi-dynamical systems, J. differential equations, 105, 30-45, (1993) · Zbl 0786.34068
[28] Phóng, Vũ Quôc, Stability and almost periodicity of trajectories of periodic processes, J. differential equations, 115, 402-415, (1995) · Zbl 0815.34050
[29] Phóng, Vũ Quôc; Schüler, E., The operator equation AX−XB=C, admissibility, and asymptotic behaviour of differential equations, J. differential equations, 145, 394-419, (1998) · Zbl 0918.34059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.